# SDR CALA2022011000102

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 72,036 hours, 29,261 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: D5461039400100D5
- Condition: None
- Location: #1 Eng Inbd T-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 #1 ENG INBD T-R TO PYLON FLEX SEAL SEGMENTS MISSING PIECES ...FIG 3 ITEM 90 AND ITEM 110 OF ECRA 5450-02357 FLIGHT CYCLE AND PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS. REF ECRA 5450-02357 REV-B. ACCOMPLISHED PART 1D INTERIM REPAIR. ISSUE DIP TO ACCOMPLISH VISUAL INSP PER PART 2A ONCE EVERY APPROVED THE DIP PER EC/RA 5450-02357. REPAIR THE PYLON TO TOMC-APPROVAL FROM SC1ELBYC COMMENT NACELLE FLEX SEALS WITHIN 50 FLIGHT HOURS. CHECK TAPE FOR CONDITION AND SECURITY AFTER EACH FLIGHT. 3 PHOTO,S ADDED PARTS ADDED PER IPC 54-57-22-07A AND ECRA 5450-02357 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
